# SDR DHL2003749004

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLARESHIELD BELL CUTOUT SWITCH DOES NOT WORK.    REPAIRED BROKEN WIRE ON CUTOUT SWITCH IAW M/M 20-11-0. CUTOUT SWITCH OPS CHECKED GOOD.
